Ad blocker interference detected!
Wikia is a free-to-use site that makes money from advertising. We have a modified experience for viewers using ad blockers
Wikia is not accessible if you’ve made further modifications. Remove the custom ad blocker rule(s) and the page will load as expected.
I've been taking pills since I was young... The youngest that I can remember was around the age of six.
Yeah, there was times that I didn't take it, or such; but as of lately I walk into my kitchen seeing that blue pill there on the wood, and white marble table... But I can't take a drink and swallow it due to it being too late to do so... The doctors would ask I take the pills around 8 A.M or so....
Later on, they would make me take bigger and BIGGER portions of the stuff... Then they would loosen up somewhat on how much I should take...
...And then they would make me take big portions again.
The pills were always tasteless, and such, and I really never knew what they were for...
The thing is, ever since I stopped taking them, I started feeling more; and more crappy.
When I type crappy, I mean I started getting headaches... Which before, I had never really had a, "headache".